# SDR NACA2024103100001

- Difficulty date: October 31, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 76,564 hours, 19,525 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT 2 ATTEMPS, SHOWS 25 OIL. PERFORMED OPS CHECK OF APU IAW AMM 49-11-00 CKECKED NORMAL
